# SDR HEEA087446

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 3,701 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Condition: Worn
- Location: Door Cyclinder
- Component: Gas Cyclinder
- Component part number: 407515108
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR GAS CYLINDER ROD ENDS WORN. TO BE SENT TO MFG FOR CREDIT.
